# SDR CALA0800510

- Difficulty date: May 31, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N17644
- Make and model: Boeing 737524
- Aircraft serial: 28905
- Aircraft time: 28,521 hours, 15,077 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C267025
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE SKIN UPPER SURFACE CRACKED AT THE NUMBER 3 SLAT ACTUATOR.  REPAIRED CRACK AT LEFT WING LEADING EDGE AT NUMBER 3 SLAT ACTUATOR CUT OUT PER CONTINENTAL EC/RA 5720-02060 AND PACE EA644-57-001 CAL.
